ID 108
Author
Ohbuchi, Akira Department of Mathematical Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
Let π: X→C be a triple covering of curves where C is Brill-Noether general. We prove the existence of a base point free pencil of degree [numerical formula] on a curve X which is not composed with π.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
29
Start Page
1
End Page
7
Sort Key
1
Published Date
1996-02-20
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology